Alert archive / Alabama / Wind Advisories in 2013
Wind Advisory 5, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Feb 25, 2013, 4:29 AM CST for 39 counties in Alabama. It took effect at Feb 25, 2013, 6:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 4:29 AM CST (10:29 UTC)
- In effect from
- Feb 25, 2013, 6:00 PM CST
- Expired
- Feb 26, 2013, 4:30 AM CST
- In force
- 11 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2115 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
684 WWUS74 KBMX 251029 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 429 AM CST MON FEB 25 2013 ...BRISK WINDS EXPECTED TONIGHT... .SOUTHEAST WINDS WILL INCREASE TONIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE WEST. THE HIGHEST WINDS WILL BE ACROSS NORTH CENTRAL ALABAMA...WHERE SUSTAINED WINDS OF 20 TO 25 MPH CAN BE EXPECTED...WITH GUSTS TO 35 MPH. ALZ011>015-017>029-252200- /O.NEW.KBMX.WI.Y.0005.130226T0000Z-130226T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 429 AM CST MON FEB 25 2013 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. * TIMING...FROM 6 PM TONIGHT THROUGH 6 AM TUESDAY. * WINDS...INCREASING TO 20 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER... OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
988 WWUS74 KBMX 252131 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CST MON FEB 25 2013 ...GUSTY WINDS EXPECTED TONIGHT... .SOUTHEAST WINDS WILL INCREASE TONIGHT AS A COLD FRONT APPROACHES THE AREA FROM THE WEST. THE HIGHEST WINDS WILL BE ACROSS NORTH CENTRAL ALABAMA...WHERE SUSTAINED WINDS OF 20 TO 30 MPH CAN BE EXPECTED...WITH GUSTS OF 35 TO 40 MPH. ALZ011>015-017>029-261200- /O.CON.KBMX.WI.Y.0005.130226T0000Z-130226T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 331 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * TIMING...FROM 6 PM TONIGHT THROUGH 6 AM TUESDAY. * WINDS...INCREASING TO 20 TO 30 MPH SUSTAINED WITH GUSTS OF 35 TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER... OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
344 WWUS74 KBMX 260106 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 706 PM CST MON FEB 25 2013 ...GUSTY WINDS EXPECTED OVERNIGHT... .SOUTHEAST WINDS WILL INCREASE AS A COLD FRONT APPROACHES THE AREA FROM THE WEST. SUSTAINED WINDS OF 15 TO 25 MPH CAN BE EXPECTED...WITH WIND GUSTS OF 35 TO 40 MPH POSSIBLE. ALZ030>050-261200- /O.EXA.KBMX.WI.Y.0005.000000T0000Z-130226T1200Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 706 PM CST MON FEB 25 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. * TIMING...THROUGH 6 AM TUESDAY. * WINDS...INCREASING TO 15 TO 25 MPH SUSTAINED WITH GUSTS OF 35 TO 40 MPH POSSIBLE OUTSIDE RAIN AREAS. *IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS. MAKE SURE THESE ITEMS ARE SECURE OR BROUGHT INSIDE. DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTHBOUND OR SOUTHBOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER... OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. && $$ ALZ011>015-017>029-261200- /O.CON.KBMX.WI.Y.0005.000000T0000Z-130226T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 706 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * TIMING...THROUGH 6 AM TUESDAY. * WINDS...INCREASING TO 15 TO 25 MPH SUSTAINED WITH GUSTS OF 35 TO 40 MPH OUTSIDE RAIN AREAS. *IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS. MAKE SURE THESE ITEMS ARE SECURE OR BROUGHT INSIDE. DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTHBOUND OR SOUTHBOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 24 MPH AND HIGHER... OR WIND GUSTS OF 36 MPH AND HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. && $$
988 WWUS74 KBMX 261030 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 430 AM CST TUE FEB 26 2013 ALZ011>015-017>050-261130- /O.CAN.KBMX.WI.Y.0005.000000T0000Z-130226T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 430 AM CST TUE FEB 26 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE WIND ADVISORY. THE GUSTY EASTERLY WINDS HAVE DIMINISHED ACROSS CENTRAL ALABAMA EARLY THIS MORNING. A COLD FRONT WILL BRING BRISK SOUTHWEST WINDS TO THE AREA TODAY...BUT WINDS SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Feb 25, 4:03 AM CST, 26 minutes earlier.
Area forecast discussion, Feb 25, 4:03 AM CST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 403 AM CST MON FEB 25 2013 .SHORT TERM...TODAY THROUGH TUESDAY. A VERY WET FORECAST FOR THE START OF THE WORK WEEK. RAIN WITH EMBEDDED THUNDERSTORMS HAVE BEEN SPREADING STEADILY NORTHWARD OVERNIGHT. THIS BATCH OF PRECIPITATION IS ASSOCIATED WITH STRONG WARM AIR ADVECTION ALONG AND NORTH OF A SURFACE WARM FRONT. THE SURFACE WARM FRONT IS STILL JUST SOUTH OF MOBILE AND PENSACOLA...AND IT WILL NOT LIKELY MAKE MUCH INLAND MOVEMENT TODAY DUE TO STRONG WEDGE OVER ALABAMA. EASTERLY LOW LEVEL WINDS WILL PREVAIL TODAY...WHICH WILL ALSO KEEP TEMPERATURES ON THE COOL SIDE...WITH READINGS REMAINING STEADY OR SLOWLY RISING. THE NORTHWARD PROGRESSION OF THE RAIN TODAY IS SOMEWHAT UNCERTAIN AS THE MODELS ARE SHIFTING THE BETTER FORCING INTO GEORGIA THIS AFTERNOON. THIS MAY KEEP RAINFALL SOMEWHAT SPOTTY FOR AREAS NORTH OF I-20 DUE TO DRY AIR MASS IN PLACE. IT DOES APPEAR THAT SHOWERS COULD INCREASE IN COVERAGE ACROSS THE NORTH LATER TODAY AS FORCING BEGINS TO INCREASE AHEAD OF APPROACHING SHORT WAVE TROF. THE PRIMARY THREAT FOR TODAY IS FLASH FLOODING ACROSS THE SOUTHERN COUNTIES FROM AREAS SOUTH OF A DEMOPOLIS TO ALEXANDER CITY LINE. THIS AREA EXPERIENCED 1-2 INCH RAINFALL TOTALS FRIDAY AND FRIDAY NIGHT...AND RAINFALL TODAY IS FORECAST IN THE 1-2 INCH RANGE. THE AIR MASS WILL BE TOO STABLE FOR SEVERE STORMS. FOR TONIGHT...SOUTHEAST WINDS WILL INCREASE AS A COLD FRONT PUSHES EASTWARD INTO THE WEDGE AIR MASS. THIS TIGHTENING OF THE PRESSURE GRADIENT WILL PRODUCE SURFACE WINDS OF 15 TO 25 MPH ACROSS CENTRAL ALABAMA OVERNIGHT. THE SUSTAINED WINDS WILL BE HIGHER ACROSS NORTH ALABAMA...AND A WIND ADVISORY WILL BE ISSUED FOR THIS AREA. AS THE SURFACE COLD FRONT APPROACHES FROM THE WEST LATER TONIGHT..THERE WILL BE A NARROW WINDOW WHERE SURFACE WINDS BECOME SOUTHERLY AND ALLOW A MORE MARITIME AIR MASS TO REACH THE EXTREME SOUTHERN COUNTIES. IF A CONVECTIVE LINE FORMS AHEAD OF THE FRONT...THERE IS SUFFICIENT SHEAR TO SUPPORT STRONGER STORMS...AND ISOLATED DAMAGING STRAIGHT LINE WINDS. THE FLASH FLOOD THREAT WILL CONTINUE ACROSS THE SOUTHERN COUNTIES TONIGHT AS HEAVIER RAINFALL ASSOCIATED WITH THE PRE-FRONTAL CONVECTION MOVES ACROSS THE AREA. ON TUESDAY...THE COLD FRONT WILL PUSH INTO GEORGIA EARLY TUESDAY MORNING BRINGING AN END TO THE THUNDERSTORMS AND HEAVY RAINFALL. MOST OF THE RAIN SHOULD BE ENDING ACROSS CENTRAL ALABAMA BY NOON TUESDAY...BUT THERE MAY BE A FEW SHOWERS ACROSS AREAS NORTH OF I-20 TUESDAY AFTERNOON AS THE MAIN UPPER LOW PASSES TO THE NORTH OF THE AREA. 58/ROSE .LONG TERM...WEDNESDAY THROUGH SUNDAY. A BROAD UPPER TROF OVER THE EASTERN UNITED STATES EARLY IN THE PERIOD WILL BECOME AMPLIFIED BY FRIDAY AS A SHORT WAVE TROF DIGS SOUTHWARD INTO THE SOUTHEAST STATES. TEMPERATURES DURING THIS PERIOD WILL BE MUCH BELOW AVERAGE FOR THIS TIME OF YEAR...WITH HIGHS ON THE FIRST DAY OF MARCH 10-15 DEGREES BELOW AVERAGE. THERE WILL BE SEVERAL WAVES OF MOISTURE THAT WILL PUSH SOUTHWARD TOWARDS NORTH ALABAMA...SO CLOUDS WILL BE IN AND OUT THROUGHOUT THE PERIOD. FOR NOW WILL KEEP A PRECIPITATION FREE FORECAST WEDNESDAY THROUGH FRIDAY...BUT SMALL CHANCES OF RAIN AND POSSIBLY SNOW MAY NEED TO BE ADDED IN LATER FORECASTS. THE BEST CHANCE OF WINTER PRECIPITATION WILL LIKELY BE ON SATURDAY...AS THE MAIN UPPER LOW MOVES OVER THE AREA...AND WILL CHANGE PRECIPITATION TO ALL SNOW FOR NORTHERN COUNTIES AND A RAIN/SNOW MIXTURE ACROSS THE SOUTH. 58/ROSE && .AVIATION... 06Z TAF DISCUSSION. CLOUDS WILL CONTINUE TO SPREAD INTO THE AREA OVERNIGHT...BUT CIGS MAY REMAIN IN THE VFR CATEGORY THROUGH MUCH OF THE MORNING AND EARLY AFTERNOON AS MODELS ARE NOW LESS AGGRESSIVE WITH THE LIFT AND MOISTENING OF THE LOWER PART OF THE ATMOSPHERE. RAIN SHOULD BEGIN MOVING IN BY DAYBREAK AND CONTINUE TO SPREAD NORTHWARD HAVE TAKEN OUT THUNDER EXCEPT FOR AT KTOI AND KMGM. VIS AND CIGS COULD BE TEMPORARILY RESTRICTED IN HEAVIER RAIN AND THUNDERSTORMS AT THOSE SITES. THERE SHOULD BE A LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY FOR THE AFTERNOON WITH MVFR CIGS. 87/GRANTHAM && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 51 48 56 36 55 / 90 100 50 10 10 ANNISTON 50 49 60 37 58 / 90 100 50 10 10 BIRMINGHAM 55 48 56 36 57 / 90 100 40 10 10 TUSCALOOSA 58 47 55 37 59 / 100 100 20 10 10 CALERA 56 48 57 38 58 / 100 100 30 10 10 AUBURN 56 54 63 39 61 / 100 100 40 10 10 MONTGOMERY 59 52 63 39 64 / 100 100 20 10 10 TROY 59 53 65 37 64 / 100 100 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BULLOCK...CHAMBERS...DALLAS... ELMORE...LEE...LOWNDES...MACON...MARENGO...MONTGOMERY...PIKE... RUSSELL...TALLAPOOSA. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR THE FOLLOWING COUNTIES: BLOUNT...CALHOUN...CHEROKEE...CLAY... CLEBURNE...ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION... PICKENS...RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Feb 24, 8:46 PM CST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 846 PM CST SUN FEB 24 2013 ALZ011>015-017>050-260300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 846 PM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. RUNOFF FROM RECENT RAIN WILL CAUSE MINOR FLOODING ALONG THE BLACK WARRIOR RIVER. SEE THE LATEST RIVER STATEMENT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MINOR RIVER FLOODING IS FORECAST ON A PORTION OF THE ALABAMA RIVER AND TO CONTINUE ALONG THE BLACK WARRIOR RIVER ON MONDAY. SEE THE LATEST RIVER STATEMENTS FOR ADDITIONAL INFORMATION. FROM 10 PM MONDAY TO 4 AM TUESDAY...THERE IS A VERY LOW CONFIDENCE OR MARGINAL THREAT FOR ISOLATED DAMAGING WIND GUSTS AND HAIL UP TO 1 INCH IN DIAMETER GENERALLY ALONG AND SOUTH OF A LINE FROM DEMOPOLIS TO MONTGOMERY TO PHENIX CITY. FLASH FLOODING IS ALSO POSSIBLE ACROSS THE SOUTHEASTERN PORTION OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED MONDAY NIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.